# SDR DALA2019022801275

- Difficulty date: February 27, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 51,703 hours, 35,475 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 655
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR SUPPORT ON AFT BULKHEAD IN STA Y=655 UNDER SIDE TIE TRACK RH AND LH. (CCD). NRC 00335: CRACK FLOOR SUPPORT ON AFT BULKHEAD IN STA Y=655 UNDER SIDE TIE TRACK RH AND LH WAS REPLACED PER B717-200 SRM 51-41-01 AND 51-41-02. (LP #0962703)
